Granules

Pediatric Paracetamol and Amantadine Hydrochloride Granules
  • Function
    Used for the snuffles, running nose, sneezing, headache, sore throat and fever, etc due to children's catching cold, also for treatment and prevention of flu.
  • Main Materials
    Acetaminophen, Amantadine Hydrochloride, Caffeine, Chlorphenamine Maleate.
  • Specification
    6g per sachet.
  • License No
    GuoYaoZhunZi H13023708
  • Usage & Dosage
    Half sachet for children of 1-2 year old; 1 sachet for children of 2-5 years old; 1-2 sachet for children of 5-12 years old. Taken after dissolved in warm boiled water.
  • Drug Efficacy Information

    1. Chinese medicine granule preparation: rapid dissolution and release, easy absorption by children for administration, stable quality of therapeutic effect;

    2. Clinical trials have proved that children ’s aminophenol alkylamine granules combined with home care have significant curative effect on children with upper respiratory tract infection;

    3. This product is a compound preparation , Each bag contains 0.1 g of acetaminophen, 0.04 g of amantadine hydrochloride, 4 mg of artificial bezoar, 6 mg of caffeine, and 0.8 mg of chlorpheniramine maleate; effectively relieves fever caused by common cold and influenza in children , Headache, sore limbs, sneezing, runny nose, stuffy nose, sore throat and other symptoms, can also be used to prevent and treat influenza in children.